# SDR SIMA20170914008

- Difficulty date: September 14, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 32,154 hours, 27,665 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Yoke
- Part number: 14529426001
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD PYLON LOWER YOKE CRACKED.  REMOVED AND THE YOKE IAW EO EM-54MR-386.
